Have used clobeta for fungal infection on face. Prescribe some effective medicine
User rating for this question
Good evening sir, I'm not very much good in English but I'll try to write in a good way. Doctor I had pain in my both of cheek bone several times and it seems to appear sometimes again and again. And I have this ring worm or fungus or I don't know what it is called but it is right on my face on right side, so annoying, it seems like it's gone when I use this CLOBETA GM cream but as soon as I stop using it, it comes back worse like it's taking revenge on me. I feel so embarrassed to show my face around. Both of this two problems are huge for me and I don't feel like going out with such an embarrassing rashes on my face. I have tried using fourderm, trioderm, ringguard, clobeta gm, quadiderm but nothing seems to work. I'm 21 years old male. Sir, please prescribe me something effective and permanent solution like tablet and cream effective. I'm looking forward to your valuable advice. Please response and I will ever be grateful to you Sir/Mam..
Posted Sun, 24 Nov 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 18 minutes later
Brief Answer: Do not use strong steroids over face. Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I will be able to help you in the same. Now before coming to the skin condition that you have, I would like to tell you that the creams that you have been using over your face are all not recommended to be used over the face. Almost all of these creams have very strong steroids in them .Such steroids are to be totally avoided over the face. So please discontinue using them and do not use them over your face in future also. Now since after using so many steroid creams and anti fungals, still the skin condition tends to recur everytime, i think is is very important to have a close look at the exact skin condition. It would be great if you can click some close up pictures of the skin lesions and upload them here on this page. You can also email the pictures at YYYY@YYYY with heading as ref to Dr Geetika Paul. I am sure I would be able to help you more once I have a look at the exact skin lesions. Also I would like to know that since when do you have these skin lesions? Is there any associated itching or pain or irritation? Do you feel burning sensation over face when you go out in sun? Waiting For your response, Dr Geetika Paul.
Follow-up: Have used clobeta for fungal infection on face. Prescribe some effective medicine 36 minutes later
Oh I think that is why my face dried like of an old man, almost lifeless when I use that cream. I have this problem since like three and half months and yes it itches so bad someimes but I don't feel pain. No I do't feel burning sensation over face when I go out in sun. I really need help please help me, because once it appears it takes days to heal like a week or two. And during that day I have no choice but to disappear inside home. I'm so tired of using these creams I even feel so embarrassed to buy it time after time.
Answered by Dr. Geetika Paul 2 hours later
Brief Answer: Steroid dependent face Detailed Answer: Hi, First of all ,as advised you should stop using all the creams that you have been using. It would have been helpful if you could send me your pictures as well. You seem to have developed a steroid dependent face following a fungal infection. So you should first switch over to a mild steroid cream like hydrocortisone . Use it once a day for some 7 - 10 days in order to relieve the itching and discomfort. After a week, use it on every alternate day for another week and then stop using it. This way it will help to overcome the steroid dependence. In addition, you can buy plain clotrimazole cream and use it once a day over face only for 10 days. This will treat the fungal component too. In addition, you should use a moisturizer over your face regularly. Also use a sunscreen during day time. Do not use anything harsh like dettol over face. You can take oral antihistamines for itching. Hope it helps Dr Geetika Paul